Warfarin & Hair Loss
I noticed my hair dropped more (& easily) ever since I started
on warfarin therapy.
It is really an eye sore to
see lots of strands of my hair all over the place.
I suspect that my hair loss problem is due to warfarin
medication, probably due to some adverse effect of warfarin but I have no concrete
After 2 years of being on warfarin, my hair stylist of 6
years commented that my hair texture had
changed. It had become drier, coarser & more frizzy. He even suggested that I
should include more fruits & vegetables in my diet.
With my dry & frizzy hair, I sometimes look unkempt &
untidy. To that, I try to use better hair products & hair treatments. To begin with, my
normal hair washing ritual includes using a good shampoo, followed by hair treatment cream (leave it on for
1-2mins), rinsed it off, apply hair oil & then rinsed it again. I will apply leave-in conditior after I
towel-dried my hair.
With my persistent efforts, my hair looks slighter better now,
though it is still not as good as before.
But given the amount of time required with each wash, there
are days when I simply cannot be bothered & give up trying to tame my rebellious